# SDR CALA2013121293621

- Difficulty date: December 11, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 75,601 hours, 13,375 cycles
- Engine: Pwa PW4077
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DURING 2 SERVICE TAIL STROBE LIGHT INOPERATIVE.  CHECKED CONTINUITY FROM DM33425B TO D7970P, CHECKED GOOD.  REPLACED LIGHT ASSEMBLY IAW AMM.  REPLACED POWER SUPPLY IAW AMM 33-44-04, OPERATIONS NORMAL.
